# SDR YENA20161111993

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT WET AREA SHEAR PLATE STRINGER 23R, FRAMES 69-70.  ; R & R AFT CABIN SHEAR PLATE  IAW SRM 51-72-11, 53-41-14 FIG 002.
